# SDR WRNA20080024

- Difficulty date: March 23, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 117,668 hours, 21,741 cycles
- Engine: Ge CF650E2
- Engine time: 60,303 hours, 12,259 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BECAUSE OF HIGH HEAT AND HUMIDITY AT DUBAI, ENGINES WERE UNABLE TO MAKE TAKEOFF POWER, ABORTED TAKEOFF BEFORE 80 KNOTS AND RETURNED TO RAMP.  PERFORMED MAIN ENGINE CONTROL TRIM ON NR 3 ENGINE IAW 71-00-00 PAGE 563 TEST 5.  PERFORMED ENGINE PERFORMANCE RUN, OPS CHECKED GOOD.  AIRCRAFT RELEASED TO SERVICE.
